# SDR V0XR2013041200002

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 34,117 hours, 38,866 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 87800078
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CENTER EXHAUST SHROUD ON THE FORWARD WELDED TROUGH.  STOP DRILLED ENDS OF CRACK AND WELDED SHUT THE CRACK DAMAGE WITH AMS4951 FILLER ROD SHIELDING BOTH SIDES WITH ARGON GAS, AND PART MARKING IAW BOMBARDIER REPAIR DRAWING 8-78-351.
